| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
08/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not received; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to significant and continued visual issues of glares and halos.The replacement iol was a different johnson and johnson model lens (diu150) with the same diopter size (19.5d).There was incision enlargement from 2.4 mm to 2.8 mm, but no vitrectomy or sutures were required.No post-operative patient injury was reported.No further information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes; returned to manufacturer on: may 6, 2022; section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was dried and, no issues that could contribute to visual disturbance or issue could be identified.Based on the return condition of the lens, no further product evaluation could be performed on the lens.The complaint issue (hm-glare surgical intervention required and hm-halo vision surgical intervention required) was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.